Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2016 , Volume 13 , Number 3; Page(s) 143 To 151.
 
Paper: 

ON THE BICOMPLETION OF INTUITIONISTIC FUZZY QUASI-METRIC SPACES

 
 
Author(s):  CASTRO COMPANY FRANCISCO*, TIRADO PEDRO
 
* GILMATION S.L., CALLE 232, 66 LA CANADA, PATERNA, 46182, SPAIN
 
Abstract: 

Based on previous results that study the completion of fuzzy metric spaces, we show that every intuitionistic fuzzy quasi-metric space, using the notion of fuzzy metric space in the sense of Kramosil and Michalek to obtain a generalization to the quasi-metric setting, has a bicompletion which is unique up to isometry.

 
Keyword(s): INTUITIONISTIC FUZZY QUASI-METRIC, BICOMPLETE, ISOMETRY, BICOMPLETION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

CASTRO COMPANY, F., & TIRADO, P. (2016). ON THE BICOMPLETION OF INTUITIONISTIC FUZZY QUASI-METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 13(3), 143-151. https://www.sid.ir/en/journal/ViewPaper.aspx?id=512154



Vancouver: Copy

CASTRO COMPANY FRANCISCO, TIRADO PEDRO. ON THE BICOMPLETION OF INTUITIONISTIC FUZZY QUASI-METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2016 [cited 2021October20];13(3):143-151. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=512154



IEEE: Copy

CASTRO COMPANY, F., TIRADO, P., 2016. ON THE BICOMPLETION OF INTUITIONISTIC FUZZY QUASI-METRIC SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 13(3), pp.143-151. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=512154.



 
  pdf-File
Persian Abstract Yearly Visit 91
 
 
Latest on Blog
Enter SID Blog